Advertisement

Extension of Isometries

  • Herbert Gross
Part of the Progress in Mathematics book series (PM, volume 1)

Abstract

The main result in this chapter is a theorem in [1] on the extension of isometries φ: V →V between ⊥-closed subspaces of a sesquilinear space E (Theorems 5 and 9 below).

Keywords

Closed Subspace Dual Pair Subspace Versus Isotropic Subspace Quotient Topology 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    W. Allenspach, Erweiterung von Isometrien in alternierenden Räumen. Ph. D. Thesis, University of Zurich 1973.Google Scholar
  2. [2]
    W. Bäni, Linear topologies and sesquilinear forms. Comm. in Algebra 14 (1977), 1561–1587.CrossRefGoogle Scholar
  3. [3]
    L. Brand, Erweiterung von algebraischen Isometrien in sesquilinearen Räumen. Ph. D. Thesis, University of Zurich 1974.Google Scholar
  4. [4]
    J. Dieudonné, La dualité dans les espaces vectoriels topologiques. Ann. Ecole Norm. Sup. 59 (1942), 108–139.Google Scholar
  5. [5]
    H. Gross and E. Ogg, Quadratic forms and linear topologies. On completions. Ann. Acad. Sci. Fenn. Ser. A. I, 584 (1974), 1–19.Google Scholar
  6. [6]
    G. Köthe, Topological Vector Spaces I. Grundlehren Band 159, Springer Berlin, Heidelberg, New York 1969.Google Scholar
  7. [7]
    G. W. Mackey, On infinite-dimensional linear spaces. Trans. Amer. Math. Soc. 57 (1945), 155–207.MathSciNetCrossRefMATHGoogle Scholar
  8. [8]
    F. Maeda and S. Maeda, Theory of symmetric lattices. Grundlehren Band 173, Springer Berlin, Heidelberg, New York 1970.Google Scholar
  9. [9]
    S. Maeda, Remarks on the problems in the book: Theory of symmetric lattices. Contained in Colloquia Mathematica Societatis Janos Bolyai 14, Lattice Theory, Szeged (Hungary) (1974), 227–229.Google Scholar
  10. [10]
    E. Ogg, Die abzählbare Topologie und die Existenz von Orthogonalbasen in unendlichdimensionalen Räumen. Math. Ann. 188 (1970), 233–250.MathSciNetCrossRefMATHGoogle Scholar

Copyright information

© Springer Science+Business Media New York 1979

Authors and Affiliations

  • Herbert Gross
    • 1
  1. 1.Mathematisches InstitutUniversität ZürichZürichSwitzerland

Personalised recommendations